# SDR REXA2021020800059

- Difficulty date: January 12, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Support Beam
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CARGO DOOR SUPPORT BEAM BOTTOM ANGLE CRACKED AT FWD FACE OF FS 621 BULKHEAD WEB, WL 114.
"REMOVED TAPE. REMOVED AND REPLACED ANGLE LOCATED ON CARGO DOOR SUPPORT BEAM BOTTOM AREA AT FWD FACE OF FS 621 BULKHEAD WEB, WL 114 IAW CRJ 200 SRM 51-42-20.

"
